# SDR DALA2019011900468

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909609) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL AT AFT CARGO COMPARTMENT BS 767 TO BS 787 STRINGER 25R. REPLACED WEB -INTERCOSTAL AT AFT CARGO COMPARTMENT BS 767 TO BS 787 STRINGER 25R AS PER SRM 51-10-02 AND DRAWING #146A0081.
